| Model Number |
MA60AC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that implant found to be torn.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated product information was not provided.The product investigation could not identify a root cause for the reported complaint.Multiple follow up attempts for more information were made.Follow up indicated that the person in the pharmacy had no information to share.It was the or that reported the problem.The implant was discarded.The manufacturer internal reference number is:(b)(4).